MINIMAL INTUITIONISTIC OPEN AND MAXIMAL INTUITIONISTIC OPEN SETS
Articles > Article · 2020
Authors: Esra Dalan Yildirim, Ayşegül ÇAKSU GÜLER, Oya ÖZBAKIR
Sigma Journal of Engineering and Natural Sciences, Journal Indexed in ESCI, International, Scopus, 2020, vol 38, pp 481-490
Summary
In intuitionistic topological space, we introduce the concepts of minimal intuitionistic open and maximal intuitionistic open sets. Also, we give some of their basic properties. Regarding these sets, we introduce and study some generalizations of intuitionistic continuous functions.